Alert archive / Wyoming / Flash Flood Warnings in 2023

Flash Flood Warning 15, NWS Cheyenne, WY

June 22, 2023Goshen County, Platte County, Wyoming

NWS Cheyenne, WY issued this flash flood warning at Jun 22, 2023, 5:33 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2023, 5:33 PM MDT (23:33 UTC)
Expired
Jun 22, 2023, 10:45 PM MDT
In force
5 hr
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Flood severity
None

Counties Goshen County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 72 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:38 PM MDTFLASH FLOOD5 S Yoder, WYWater covering sidewalk, street and yard.
Jun 22, 8:11 PM MDTFLASH FLOOD2 S Hawk Springs, WYFlash flooding continues for Highway 85 and County Roads 28 and 30. Water flowing over roads. Report relayed by Goshen County Emergency Manager.
Jun 22, 8:59 PM MDTFLASH FLOOD13 Se Chugwater, WYPhillips COOP station reporting Flash Flooding. Bear Creek out of banks. Spring Run and Bader creeks flooded. County roads washed out and impassable.
Jun 22, 10:00 PM MDTRAIN 3.2Hawk Springs, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 65 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 11.6 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2023-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 29 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2023-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
29 J/kg
Mixed-layer CIN
-276 J/kg
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

483 
WGUS55 KCYS 222333
FFWCYS
WYC015-031-230245-
/O.NEW.KCYS.FF.W.0015.230622T2333Z-230623T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cheyenne WY
533 PM MDT Thu Jun 22 2023

The National Weather Service in Cheyenne has issued a

* Flash Flood Warning for...
  Southern Goshen County in southeastern Wyoming...
  Southeastern Platte County in southeastern Wyoming...

* Until 845 PM MDT.

* At 533 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  La Grange, Yoder, Hawk Springs, Hawk Springs Recreation Area and 
  Hawk Springs Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 4166 10467 4180 10467 4191 10441 4193 10420
      4187 10406 4166 10406 4158 10424 4157 10464
      4166 10465

FLASH FLOOD...RADAR INDICATED

$$

Natoli
2 follow-up statements
538 
WGUS55 KCYS 230208
FFWCYS
WYC015-031-230445-
/O.EXT.KCYS.FF.W.0015.000000T0000Z-230623T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cheyenne WY
808 PM MDT Thu Jun 22 2023

The National Weather Service in Cheyenne has extended the

* Flash Flood Warning for...
  Southern Goshen County in southeastern Wyoming...
  Southeastern Platte County in southeastern Wyoming...

* Until 1045 PM MDT.

* At 808 PM MDT, emergency management reported water still running 
  over Highway 85 south of Hawk Springs. Between 2 and 3 inches of 
  rain have fallen. Additional rainfall amounts up to 1 inch are 
  possible in the warned area. Flash flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Emergency management reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  La Grange, Yoder, Hawk Springs, Hawk Springs Recreation Area and 
  Hawk Springs Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4166 10467 4180 10467 4191 10441 4193 10420
      4187 10406 4166 10406 4158 10424 4157 10464
      4166 10465

FLASH FLOOD...OBSERVED

$$

Natoli
870 
WGUS75 KCYS 230444
FFSCYS

Flash Flood Statement
National Weather Service Cheyenne WY
1044 PM MDT Thu Jun 22 2023

WYC015-031-230454-
/O.EXP.KCYS.FF.W.0015.000000T0000Z-230623T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Goshen WY-Platte WY-
1044 PM MDT Thu Jun 22 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 1045 PM MDT THIS EVENING FOR 
SOUTHERN GOSHEN AND SOUTHEASTERN PLATTE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4166 10467 4180 10467 4191 10441 4193 10420
      4187 10406 4166 10406 4158 10424 4157 10464
      4166 10465

$$

Natoli

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 5:25 PM MDT, 8 minutes earlier.

Area forecast discussion, Jun 22, 5:25 PM MDT, 8 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
525 PM MDT Thu Jun 22 2023

.SHORT TERM...(This afternoon through Friday night)
Issued at 1210 AM MDT Thu Jun 22 2023

Included a portion of this morning's discussion with convection
initiation imminent across the region once again early this
afternoon. Severe Thunderstorm Watch will be issued over the next
hour and will include most of the same counties/cities as
yesterday with most of southeast Wyoming outside of Carbon County
affected and most of the western Nebraska Panhandle this afternoon
and into this evening. Although activity maybe a bit more
isolated today compared to yesterday, once the 700mb to 800mb
temperature inversion dissipates this afternoon, thunderstorms
will become stronger and push east and northeast through this
evening. Large hail up to tennis ball size will be the primary
concern. Although, noting some low level (0-2 km) helicity in the
boundary layer as well with EHI around 2 to 4 from Albany county
eastward towards the central and northern Nebraska Panhandle.
Therefore, can not rule out one or two tornadoes with solid 0-3km
CAPE values and decent surface moisture, although not quite as
good as yesterday. Severe Thunderstorm Watch will be in effect
until 9 PM this evening, but the western Nebraska Panhandle will
see activity not starting until around 6 or 7 PM late this
afternoon.

More of the same for Friday with a greater risk for severe weather
across the plains. SPC issued an Enhanced Risk for locations east
of the I-25 corridor Friday afternoon and evening. With better
shear, impressive ML and MUCAPE, along with a potent upper level
trough moving through the area, Friday may be the busiest day of
the week with all modes of severe weather expected, including
tornadoes. Thankfully, flash flooding will start to become less
of a concern as thunderstorms are expected to move relatively fast
across the area. Will still have to watch training thunderstorms
which may result in some flooding concerns.

Previous Short Term Discussion...
issued at 245 AM MDT Thu Jun 22 2023

Dilemma today will deal with timing of convection. Still seeing
that mid level (700mb) capping inversion through 21Z or so before
it breaks. HRRR and RAP simulated radar are in disagreement with
convective initiation. HRRR shows the storms beginning west of the
Laramie Range in Albany County roughly 19-20Z. RAP shows
convection beginning more east across the southeast Wyoming plains
from Cheyenne to Lusk...into the northern Panhandle after
18Z. Don't think the severe storms will get going though until the
mid level cap breaks...so storms may develop earlier...but not be
severe until after 21Z. Storms will be severe with MUCAPE around
1500 to 1800J/KG across southeast Wyoming. 0-6km shear quite high
with 40-50kts advertised on GFS soundings. Especially in Albany
County where the HRRR is advertising the convection to start.
Both the HRRR and RAP are concentrating the convection in the
Platte/Goshen/Niobrara County area towards 00Z before it moves out
into the northern Panhandle after 00Z. Better instability though
will be down along the I-80 corridor however...so we will have to
wait and see how this convection eventually develops.

Better chances for severe storms still looks to be Friday when an
approaching upper low begins to force the surface front north and
east. GFS soundings showing much better MUCAPE around
2500-3000J/KG out in the Panhandle and around 2000-2500J/KG over
southeast Wyoming.

All modes of severe convective weather is possible today and
Friday including a few tornadoes. Better chances Friday we believe
with the better instability. SPC has Slight Risk areas outlined
for both today and Friday for portions of the CWA.

.LONG TERM...(Saturday through Wednesday)
Issued at 1137 AM MDT Thu Jun 22 2023

Overall, no major changes to this forecast package, with possible
high winds expected Saturday and continued unsettled weather early
next week.

Both the GFS and the Euro are in good agreement with mid to upper
level low ejecting eastward across northern Wyoming through
Saturday. Minor disturbance on the southern most flank of the cell
is expected to dig across the region, kicking up wind speeds along
the way. 700mb flow has winds increasing along these disturbances in
excess of 45 to 55 knots with forecast soundings indicating those
winds can mix down to the surface. In addition, the Random Forest
Wind Model guidance has also been capturing this feature with good
signals towards a stronger winds for the wind prone areas along the
I-25 and I-80 corridors. Ultimately, gaining confidence for a decent
wind event primarily on the I-25 corridor with the Craig to Casper
gradients and the NBM v4.1 Probability of Exceeding 41kts increasing
probabilities and echoing signals from other guidance. Main
uncertainty will include the wind prone areas along the I-80
corridor, with 700mb winds keeping much further eastward. However,
surface flow maintains a more favorable direction through the
mountain gaps and the NBM v4.1 Probability of Exceeding 48kts
hovering around a 50 percent. As a result, went ahead and left winds
elevated across the wind prones in southeast Wyoming. Will need to
think about a high wind watch in the next 24 hours if these trends
continue.

Active weather continues early next week, with an upper level trough
makings its way from the western seaboard through to the
Intermountain West. Strong to severe storms will be possible under
this setup, with good moisture return across the region and PWATs
just under 1 inch.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 521 PM MDT Thu Jun 22 2023

Wyoming TAFS...Another weather disturbance and abundant low level
moisture will help produce thunderstorm development through early
evening. Isolated thunderstorms will occur at Rawlins until 01Z,
with occasional thunderstorms at Laramie and Cheyenne until 02Z,
producing wind gusts to 40 knots along with visibilities to
2 miles and ceilings from 2500 to 3500 feet AGL. Overnight
tonight, areas of fog and low clouds will develop producing
visibilities from 2 to 5 miles and ceilings from 1500 to 2500 feet
AGL from 06Z to 15Z.

Nebraska TAFS...Another weather disturbance and abundant low level
moisture will help produce thunderstorm development early this
evening. Occasional thunderstorms will occur until 03Z, producing
wind gusts to 45 knots along with visibilities reduced to 2 miles
and ceilings near 2500 feet AGL. Overnight tonight, areas of fog
and low clouds will develop between 04Z and 15Z, reducing
visibilities to 2 to 4 miles along with ceilings from 1500 to 2000
feet AGL.

&&

.FIRE WEATHER...
Issued at 1137 AM MDT Thu Jun 22 2023

Minimal fire weather concerns through this weekend. Although much
drier air will push into central Wyoming starting on Friday and
lasting through the weekend, current green up conditions and
recently rainfall will inhibit any major concerns for the near
future.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...None.
NE...None.
&&

SHORT TERM...TJT/GCC
LONG TERM...MD
AVIATION...RUBIN
FIRE WEATHER...TJT
Hazardous weather outlook, Jun 22, 12:36 PM MDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
1236 PM MDT Thu Jun 22 2023

NEZ002-003-019>021-054-055-095-096-WYZ103-105>108-115>119-231845-
Dawes County-Box Butte County-Scotts Bluff County-Banner County-
Morrill County-Kimball County-Cheyenne County-
Northern Sioux County-Southern Sioux County-North Laramie Range-
Shirley Basin-Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
1236 PM MDT Thu Jun 22 2023

This hazardous weather outlook is for portions of panhandle
Nebraska...south central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...A Severe Thunderstorm Watch is in effect until 9 PM MDT late
this evening...

Thunderstorms will continue to develop early this afternoon
across Albany County and the Laramie Range. The storms are then
expected to move east into areas east of Interstate 25 by mid
afternoon and eventually into the Nebraska Panhandle by late
afternoon. Some of these storms will be severe...with large
hail...damaging downburst winds and possibly tornadoes through mid
evening. Heavy rainfall leading to possible flash flooding can
not be ruled out as well.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

Severe thunderstorms are possible Friday across most areas along
and east of the Laramie Range. Large hail...damaging downburst
winds...very heavy rainfall and a few tornadoes are possible.

Strong winds are possible Friday night into Saturday for the wind
prone areas of southeast Wyoming. Gusts of 60 to 65 mph are
possible.

.Spotter information statement...

Spotter activation may be needed in Albany County after 1
PM...east of Interstate 25 after 3 PM and in the Panhandle after 5
PM. Please contact NWS Cheyenne with any storm reports.

WYZ101-102-104-109>114-231845-
Converse County Lower Elevations-Niobrara County-
Ferris/Seminoe/Shirley Mountains-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
1236 PM MDT Thu Jun 22 2023

This hazardous weather outlook is for portions of east central
Wyoming and south central Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Isolated to widely scattered thunderstorms are expected this
afternoon. A few thunderstorms may become strong and contain small
hail and gusty winds.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

The probability for widespread hazardous weather is low.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Special weather statement, Jun 22, 3:58 PM MDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
358 PM MDT Thu Jun 22 2023

WYZ114-115-222245-
Laramie Valley WY-Snowy Range WY-
358 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of southwestern Albany
County through 445 PM MDT...

At 357 PM MDT, Doppler radar was tracking a strong thunderstorm over
Albany, or 28 miles west of Laramie, moving east at 10 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Albany, Centennial, Lake Owen Campground, Lake Hattie Reservoir,
Woods Landing, Lake Owen and Woods Landing-Jelm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.

&&

LAT...LON 4115 10620 4129 10620 4133 10590 4108 10590
TIME...MOT...LOC 2157Z 270DEG 8KT 4120 10611

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Trudel
Local storm report, Jun 22, 4:35 PM MDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Cheyenne WY
435 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     Tornado          8 SSW Chugwater         41.66N 104.90W
06/22/2023                   Platte             WY   Public

&&
Special weather statement, Jun 22, 4:36 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
436 PM MDT Thu Jun 22 2023

NEZ095-096-222300-
North Sioux NE-South Sioux NE-
436 PM MDT Thu Jun 22 2023

...Strong thunderstorms will impact portions of southwestern Sioux
and northeastern Goshen Counties through 500 PM MDT...

At 436 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Prairie Center to 14 miles
southwest of Agate Bed National Monument. Movement was northeast at
15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Agate Bed National Monument.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska...and southeastern Wyoming.

&&

LAT...LON 4227 10365 4215 10392 4224 10403 4237 10406
      4261 10405 4262 10381
TIME...MOT...LOC 2236Z 209DEG 12KT 4248 10402 4222 10391

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Natoli
Special weather statement, Jun 22, 5:00 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
500 PM MDT Thu Jun 22 2023

WYZ110-115-222345-
North Snowy Range Foothills WY-Laramie Valley WY-
500 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of southeastern Carbon
and central Albany Counties through 545 PM MDT...

At 500 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of North Fork Campground, or 23 miles northwest of
Laramie, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bosler.

This includes Interstate 80 in Wyoming between mile markers 282 and
295.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
south central and southeastern Wyoming.

&&

LAT...LON 4138 10593 4149 10610 4179 10584 4155 10555
TIME...MOT...LOC 2300Z 222DEG 16KT 4148 10598

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Trudel
Special weather statement, Jun 22, 5:16 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
516 PM MDT Thu Jun 22 2023

WYZ108-230000-
Goshen County WY-
516 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of southern Goshen
County through 600 PM MDT...

At 516 PM MDT, Doppler radar was tracking a strong thunderstorm over
Hawk Springs, or 22 miles south of Torrington, moving north at 20
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Hawk Springs around 525 PM MDT.
  Yoder around 550 PM MDT.
  Huntley around 600 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Wyoming.

&&

LAT...LON 4157 10412 4158 10447 4199 10453 4194 10406
TIME...MOT...LOC 2316Z 195DEG 16KT 4175 10426

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Trudel
Special weather statement, Jun 22, 5:19 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Cheyenne WY
519 PM MDT Thu Jun 22 2023

NEZ096-222345-
South Sioux NE-
519 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of southeastern Sioux
County through 545 PM MDT...

At 519 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Mitchell, or 19 miles north of Scottsbluff, moving
northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southeastern Sioux
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
the Panhandle of Nebraska.

&&

LAT...LON 4205 10383 4216 10393 4239 10373 4212 10345
TIME...MOT...LOC 2319Z 238DEG 9KT 4213 10379

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Trudel

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 6:06 PM MDTFlash Flood WarningCYSAlbany, Laramie, Platte5 hr
Jun 21, 6:21 PM MDTSpecial Weather StatementCYSPlatte24 min
Jun 21, 6:24 PM MDTSpecial Weather StatementCYSAlbany36 min
Jun 21, 6:36 PM MDTSevere Thunderstorm WarningCYSAlbany24 min
Jun 21, 6:48 PM MDTSevere Thunderstorm WarningCYSAlbany, Converse, Platte27 min
Jun 21, 6:50 PM MDTSpecial Weather StatementCYSGoshen25 min
Jun 21, 7:03 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie42 min
Jun 21, 7:13 PM MDTSevere Thunderstorm WarningCYSGoshen47 min
Jun 21, 7:43 PM MDTTornado WarningCYSGoshen17 min
Jun 21, 7:49 PM MDTFlash Flood WarningCYSGoshen, Platte3 hr
Jun 21, 8:11 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte34 min
Jun 21, 9:44 PM MDTSpecial Weather StatementCYSLaramie46 min
Jun 22, 1:19 PM MDTSevere Thunderstorm WarningCYSAlbany, Carbon41 min
Jun 22, 2:09 PM MDTSpecial Weather StatementCYSCarbon51 min
Jun 22, 2:40 PM MDTAreal Flood AdvisoryCYSAlbany5 hr
Jun 22, 2:42 PM MDTSpecial Weather StatementCYSAlbany48 min
Jun 22, 3:03 PM MDTSpecial Weather StatementCYSCarbon42 min
Jun 22, 3:10 PM MDTAreal Flood AdvisoryCYSAlbany, Laramie, Platte3 hr
Jun 22, 3:16 PM MDTSevere Thunderstorm WarningCYSCarbon22 min
Jun 22, 3:21 PM MDTAreal Flood AdvisoryCYSAlbany, Carbon114 min
Jun 22, 3:44 PM MDTSevere Thunderstorm WarningCYSLaramie, Platte46 min
Jun 22, 3:53 PM MDTSevere Thunderstorm WarningCYSGoshen29 min
Jun 22, 3:54 PM MDTSpecial Weather StatementCYSCarbon51 min
Jun 22, 3:58 PM MDTSpecial Weather StatementCYS47 min
Jun 22, 4:19 PM MDTTornado WarningCYSLaramie, Platte26 min
Jun 22, 4:43 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie, Platte29 min
Jun 22, 4:44 PM MDTSevere Thunderstorm Warning Considerable damage threatCYSCarbon46 min
Jun 22, 5:00 PM MDTSpecial Weather StatementCYSAlbany45 min
Jun 22, 5:10 PM MDTFlash Flood WarningCYSLaramie, Platte5 hr
Jun 22, 5:16 PM MDTSpecial Weather StatementCYSGoshen44 min
Jun 22, 5:21 PM MDTFlash Flood WarningCYSAlbany3 hr
Jun 22, 5:37 PM MDTSpecial Weather StatementCYSLaramie38 min
Jun 22, 5:47 PM MDTSpecial Weather StatementCYSAlbany43 min

Nearby

Flash Flood Warnings in Wyoming, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.